Skip navigation
Brigham Young University
Math Department

Darrin Doud

322 TMCB
Department of Mathematics
Brigham Young University
Provo, UT 84602

phone:(801)422-1204
fax:(801)422-0504
e-mail:

Wild ramification in number field extensions of prime degree

Archiv der Mathematik 81 (2003) 646-649.

Abstract: We show that if L/K is a degree p extension of number fields which is wildly ramified at a prime P of K of residue characteristic p, then the ramification group of P (in the splitting field of L over K) are uniquely determined by the P-adic valuation of the discriminant of L/K.

Download

DVI PDF PS

Cited By

  • Darrin Doud, Wildly ramified Galois representations and a generalization of a conjecture of Serre, Experimental Mathematics, 14:1 (2005), 119--126.
  • Meghan DeWitt and Darrin Doud, Finding Galois representations corresponding to certain Hecke eigenclasses, Int. J. Number Theory, 5 (2009), 1--11.
  • Chandan Singh Dalawat, Serre's "formule de masse" in prime degree, Monatshefte fur Mathematik, 166 (2011), 73-92.
  • Jeffrey A. Castaneda and Quingquan Wu, The Ramification group filtrations of certain function field extensions, Pacific J. Math. 276 (2015), 309-320.

Maintained by Darrin Doud.

Copyright 1994-2009. Brigham Young University Department of Mathematics. All Rights Reserved.

.